Tampere University of Technology

TUTCRIS Research Portal

Robust Regulation for Port-Hamiltonian Systems of Even Order

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Details

Original languageEnglish
Title of host publicationProceedings of the 22nd International Symposium on Mathematical Theory of Networks and Systems, Minneapolis, MN, USA, July 12-15, 2016
PublisherUniversity of Minnesota
Pages152-156
Number of pages5
ISBN (Electronic)978-1-5323-1358-5
Publication statusPublished - 2016
Publication typeA4 Article in a conference publication
EventINTERNATIONAL SYMPOSIUM ON MATHEMATICAL THEORY OF NETWORKS AND SYSTEMS -
Duration: 1 Jan 1900 → …

Conference

ConferenceINTERNATIONAL SYMPOSIUM ON MATHEMATICAL THEORY OF NETWORKS AND SYSTEMS
Period1/01/00 → …

Abstract

We present a controller that achieves robust regulation for a port-Hamiltonian system of even order. The controller is especially designed for impedance energy-preserving systems. By utilizing the stabilization results for port-Hamiltonian systems together with the theory of robust output regulation for exponentially stable systems, we construct a simple controller that solves the Robust Output Regulation Problem for an initially unstable system. The theory is illustrated on an example where we construct a controller for one- dimensional Schrödinger equation with boundary control and observation.

ASJC Scopus subject areas

Keywords

  • Robust output regulation, port-Hamiltonian systems

Publication forum classification

Field of science, Statistics Finland

Downloads statistics

No data available